View : 22 Download: 0

Grassmannians of symplectic subspaces

Title
Grassmannians of symplectic subspaces
Authors
Lee J.-H.Leung N.C.
Ewha Authors
이재혁
SCOPUS Author ID
이재혁scopus
Issue Date
2011
Journal Title
Manuscripta Mathematica
ISSN
0025-2611JCR Link
Citation
vol. 136, no. 3, pp. 383 - 410
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We study the geometry of the Grassmannians of symplectic subspaces in a symplectic vector space. We construct symplectic twistor spaces by the symplectic quotient construction and use them to describe the symplectic geometry of the symplectic Grassmannians. © 2011 Springer-Verlag.
DOI
10.1007/s00229-011-0448-7
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE